# SDR SWAA2022012800352

- Difficulty date: July 19, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N777QC
- Make and model: Boeing 737-7H4
- Aircraft serial: 30592
- Aircraft time: 60,290 hours, 35,357 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Vertical Stabili
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 323CL SKATE ANGLE RETAINER IS CRACKED / R&R PANEL 323CL SKATE ANGLE RETAINER PER SRM.51-40-02
